Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of chemo therapy?

I was diagnosed with breast cancer in 2008, had three surgeries as I had invasive breast cancer. This August will be 2 years since my chemo and radiation. I've had side pain, back pain, pain in my legs, urinating often, feeling tired, bloated and constipated for awhile now............what are the chances of me getting ovarian cancer?
Thu, 12 Mar 2015
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Radiologist 's  Response
Hi,
Thanks for writing in.

Side effects of chemotherapy are specific to the medication given. This can include many undesired conditions like the following. Most side effects are temporary and reverse after stopping treatment. Some of the side effects of chemotherapy are the following.

Feeling sick (nausea) and being sick
Hair loss or thinning
A sore mouth
Taste and appetite changes
Diarrhoea
Constipation
Changes to your periods (menstrual cycle)
Sore eyes

Ovary cancer is less likely to occur for you as the radiation was given to breast and chest region.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Orencia and have been searching side effects as I have a number of allergy reactions to many drugs. I was researching and have many...

Recent questions on  Back pain

doctor1 MD

son in law is having night sweats where he soaks the bed, and it also happens during the day. he has low back pain, doesn't feel like eating much...

doctor1 MD

sir,my name is sumona.i am 34 years lady.i am suffering from slip disk from last 4 years.i have shown my problem to 3-4 orthopadic and neuro...

doctor1 MD

My boyfriend has the following symptoms and he is freaking out, I don't think it's a big deal. Slight burning when he urinates, some back pain, and...

doctor1 MD

Hi Doc, My dad is infected of Spain TB and he is having sever pain in his back, it is almost 12 day he has not got relief from the pain . Please...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?